# SDR CALA2021031000277

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 7,462 hours, 1,420 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 20334569
- Condition: Burned
- Location: Seat 47k
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROWS 43 THRU 47 SEATS  J K L THE VIDEO IS INOP PANASONIC FOUND POWER CONNECTOR IN SEAT TRACK UNDER SEAT 47J TO HAVE BURNT PIN. IN FDB BOX PN 2033456-9 REQUIRED NIL STOCK LHR . FDB HARNESS LOOKS DAMAGED PN 2033449-9. AND POWER HARNESS GOING FORWARD CONNECTOR ALSO BURNT AT CORRESPONDING PIN.C/O IAW AMM RE V 145. DMC-B787-A-25-25-02-00B-300C-A. 2JKL - 52JKL. UZVY163X. CB CE4421346 FOR FDB-4 ROB FWD ISOLATED. NO IFE POWER TO SEATS 4 REQUESTING MEL 4400K FOR SEAT IFE FUNCTIONS INOPERATIVE. 3 X OTHER MEL''S RAISED FOR OTHER FUNCTIONS REF LP''S: 5961842, 5961858, 5961845 PLEASE ENSURE THESE ITEMS ARE CLEARED WHEN THIS ITEM IS CLEARED. SYSTEM DEACTIVATED AS ABOVE. NOC      DESK: 787  NAME: TOM G                DATE: 07-MAR-21- TOMC APPROVES PASSENGER SEAT VIDEO - FUNCTIONS SEATS 42JKL - 52JKL  INOP PER NEF 4400K WDM: DMC-B787-A-44-21-24-01A-051A-D (44-21-24) DEMONSTRATES CB CE4421346 POWERS FDB 4 ROB FWD. NO OTHER SYSTEMS AFFECTED. PER GMM 05-30-05 SECTION 2-3. MEL APPLIED AND COMPLIED WITH. PLACARDS INSTALLED.
